×

Found 267 Documents (Results 1–100)

100
MathJax

On the distributions of smooth functions on infinite-dimensional spaces with measures. (English) Zbl 1305.60009

Dokl. Math. 89, No. 1, 5-7 (2014); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 454, No. 1, 11-14 (2014).
MSC:  60B05
PDF BibTeX XML Cite
Full Text: DOI

Measure, probability, and mathematical finance. A problem-oriented approach. (English) Zbl 1302.60004

Hoboken, NJ: John Wiley & Sons (ISBN 978-1-118-83196-0/hbk). xxiii, 715 p. (2014).
PDF BibTeX XML Cite

Finitely additive FTAP under an atomic reference measure. (English) Zbl 1252.60003

Greco, Salvatore (ed.) et al., Advances in computational intelligence. 14th international conference on information processing and management of uncertainty in knowledge-based systems, IPMU 2012, Catania, Italy, July 9–13, 2012. Proceedings, Part IV. Berlin: Springer (ISBN 978-3-642-31723-1/pbk; 978-3-642-31724-8/ebook). Communications in Computer and Information Science 300, 114-123 (2012).
MSC:  60A05 28C05 60A10 91B25 91G10
PDF BibTeX XML Cite
Full Text: DOI

Linear inverse problems. The maximum entropy connection. With CD-ROM. (English) Zbl 1255.65110

Series on Advances in Mathematics for Applied Sciences 83. Hackensack, NJ: World Scientific (ISBN 978-981-4338-77-6/hbk; 978-981-4338-78-3/ebook). xxi, 326 p. (2011).
PDF BibTeX XML Cite
Full Text: Link

On topological spaces possessing uniformly distributed sequences. (English. Russian original) Zbl 1275.28014

Dokl. Math. 77, No. 1, 102-106 (2008); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 418, No. 5, 587-591 (2008).
MSC:  28C15 28A33 60B05
PDF BibTeX XML Cite
Full Text: DOI arXiv

On approximate mixed Nash equilibria and average marginal functions for two-stage three-players games. (English) Zbl 1196.91014

Dempe, Stephan (ed.) et al., Optimization with multivalued mappings. New York, NY: Springer (ISBN 0-387-34220-6/hbk). Springer Optimization and Its Applications 2, 97-107 (2006).
MSC:  91A20 91A10 90C47
PDF BibTeX XML Cite
Full Text: DOI

Topological spaces with the strong Skorokhod property. II. (English) Zbl 1089.60009

Kadets, Vladimir (ed.) et al., Functional analysis and its applications. Proceedings of the international conference, dedicated to the 110th anniversary of Stefan Banach, Lviv National University, Lviv, Ukraine, May 28–31, 2002. Amsterdam: Elsevier (ISBN 0-444-51373-6/hbk). North-Holland Mathematics Studies 197, 23-47 (2004).
PDF BibTeX XML Cite

On Ulam’s problem of stability of non-exact homomorphisms. (English. Russian original) Zbl 0995.03036

Grigorchuk, R. I. (ed.), Dynamical systems, automata, and infinite groups. Transl. from the Russian. Moscow: MAIK Nauka/Interperiodica Publishing, Proc. Steklov Inst. Math. 231, 238-270 (2000); translation from Tr. Mat. Inst. Steklova 231, 249-283 (2000).
MSC:  03E15 20J06 28A35
PDF BibTeX XML Cite

Comparison of completely positive maps on a \(C^*\)-algebra and a Lebesgue decomposition theorem. (English) Zbl 0916.46049

Heyde, C. C. (ed.) et al., Athens conference on applied probability and time series analysis, Athens, Greece, March 22–26, 1995. Vol. I: Applied probability. In honor of J. M. Gani. Berlin: Springer. Lect. Notes Stat., Springer-Verlag. 114, 34-54 (1996).
MSC:  46L51 46L53 46L54
PDF BibTeX XML Cite

On Girsanov type theorem for anticipative shifts. (English) Zbl 0811.60005

Hoffmann-Jørgensen, Jørgen (ed.) et al., Probability in Banach spaces, 9: Proceedings from the 9th international conference on probability in Banach spaces, held at Sandbjerg, Denmark, August 16-21, 1993. Boston, MA: Birkhäuser. Prog. Probab. 35, 301-316 (1994).
Reviewer: R.Buckdahn (Brest)
MSC:  60B05 60H07
PDF BibTeX XML Cite

On the topological description of characteristic functionals in infinite dimensional spaces. (English) Zbl 0808.60006

Hoffmann-Jørgensen, Jørgen (ed.) et al., Probability in Banach spaces, 9: Proceedings from the 9th international conference on probability in Banach spaces, held at Sandbjerg, Denmark, August 16-21, 1993. Boston, MA: Birkhäuser. Prog. Probab. 35, 223-238 (1994).
MSC:  60B05
PDF BibTeX XML Cite

The development of rigour in mathematical probability, (1900–1950). (English) Zbl 0806.01014

Pier, Jean-Paul (ed.), Development of mathematics 1900-1950. Based on a symposium organized by the Luxembourg Mathematical Society in June 1992, at Château Bourglinster, Luxembourg. Basel: Birkhäuser. 157-170 (1994).
Reviewer: H.Grimm (Jena)
PDF BibTeX XML Cite

Intégration et analyse de Fourier, probabilités et analyse Gaussienne. (Integration and Fourier analysis, probability, and Gaussian analysis). 2\(^ e\) éd. rev. et augm. 2\(^e\) éd. rev. et augm. (Intégration et analyse de Fourier, probabilités et analyse Gaussienne.) (French) Zbl 0806.28001

Collection Maîtrise de Mathématiques Pures. Paris: Masson. 226 p. (1994).
Reviewer: J.Lorenz (Berlin)
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software